# SDR ASMF200508016

- Difficulty date: August 29, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- Aircraft time: 33,055 hours, 22,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 39546421
- Condition: Damaged
- Location: Control Collumn
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED  TAKEOFF AT 60 KTS AND RETURNED TO PLATFORM AS A CONSEQUENCE RUDDER MOVEMENT TO THE RIGHT SIDE WAS VERY HARD, RIGHT PEDAL STOCKS FULLY INSIDE AND THE DIRECTION CONTROL WAS UNABLE WITH PEDALS.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT CHECK, THE CONTROL PEDESTAL COVER AND SPIRAL DRIVE PLATE WERE REPLACED IAW MM 27-20-07, ADJUSTMENT AND RUDDER HYDRAULIC POWER PACKAGE TEST WAS PERFORMED IAW MM 27-20-08, BEING CORRECT.
